# SDR CALA2025081307693

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR BEAM -Y1292 R/H BETWEEN FR68-69 HAS EVI DENCE OF CORROSION.  REMOVED AND REPLACED FLOOR BEAM RT - Y1292 RH FR68-69 IAW A320 S RM 51-72-11-911-001.
